# SDR SWAA2014082731311

- Difficulty date: July 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 61,343 hours, 49,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD CRACKED AT BS 727 STRINGER 18A.  REPAIRED CHORD IAW MM.
